MAUDE Adverse Event Report: MAKO SURGICAL CORP. TIBIAL ARRAY; STEREOTAXIC DEVICE, ROBOTICS

MAKO SURGICAL CORP. TIBIAL ARRAY; STEREOTAXIC DEVICE, ROBOTICS
Model Number 112280
Medical Device Problem Codes Incorrect, Inadequate or Imprecise Result or Readings (1535); Failure to Read Input Signal (1581)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/24/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As part of the normal complaint follow-up, an evaluation of the event has been initiated by mako surgical.A supplemental report will be submitted when additional information becomes available.
 
Event or Problem Description
Tibia registration could not be completed.They found the base of the array was moved.
 
Additional Manufacturer Narrative
Reported event: an event regarding registration fails involving a mako arrays was reported.The event was not confirmed because the product was not available for inspection.Method & results: product evaluation and results: material analysis, visual, functional and dimensional inspections could not be performed as the device was not returned.Clinician review: no medical records were received for review with a clinical consultant.Product history review: review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.Complaint history review: there are no other complaints with a similar failure mode for this lot.Conclusions: the alleged failure mode was not confirmed because the product was not available for inspection.No additional investigation or specific actions are required.If additional information is received then the complaint will be reopened.H3 other text: not available.
 
Event or Problem Description

Brand Name
TIBIAL ARRAY
Common Device Name
STEREOTAXIC DEVICE, ROBOTICS
Manufacturer (Section D)
MAKO SURGICAL CORP.
3365 enterprise ave
weston FL 33331
Manufacturer (Section G)
MAKO SURGICAL CORP.
3365 enterprise ave
weston FL 33331
Manufacturer Contact
marisol santiago
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key16319166
Report Number3005985723-2023-00022
Device Sequence Number15614802
Product Code OLO
UDI-Device Identifier00848486015923
UDI-Public00848486015923
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K142530
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/06/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number112280
Device Catalogue Number112280
Device Lot Number19200719
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/24/2023
Supplement Date Received by Manufacturer03/15/2023
Initial Report FDA Received Date02/08/2023
Supplement Report FDA Received Date04/06/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/23/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown